| Model Number |
01267524 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the foley catheter balloon could not be inflated.
Event or Problem Description
It was reported that the foley catheter balloon could not be inflated.
Additional Manufacturer Narrative
The reported event is unconfirmed as the device met specifications.The three-way latex foley catheter was returned without the original packaging.No visible defects were noted on the catheter.The balloon successfully inflated with 75cc di water using a luer lock syringe.The balloon deflated passively with no issues, returning 75cc di water; this is within specifications as it would pass functional leak testing.As the reported event is unconfirmed, a dhr review is not required.As the reported event is unconfirmed, a label/packaging review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.